Several weeks ago, I had a viral infection - cold, runny nose, basically a cold ... that went into an ear infection and small sinus infection. Took Augmentum, felt a little better until about a week and a half ago. Started having nausea, and feeling off balance. My right cheek bone and uppe right teeth were having a lot of pressure and at times they feel as though novicane is wearing off after you get your teeth worked on - sort of numb. However, throught the numbness feeling, I could still still make facial expressions, nothing is drooping or anything like that. The pressure will sometimes start in the temple area, move along the right jaw line to the cheek bone. Just on the right side. Left side is fine - which is funny because the left side is where my ear infection was, not the right...
There is not always alot of pain - just a slight headache and pressure. Anyway, just frustrated of having a slight headache and pressure on the right side of my face for a week and a half and tired of the nausea and off balance feeling. Any advice would be GREAT!
Sidenote: Did go to doctor about 5 days ago and she sent me for an MRI - scheduled for later this week - praying it is nothing. AND - no I am not pregnant - so not worried about nausea being from that.
How are you? How was your MRI results? It is possible that the symptoms you mentioned last time were due to the sinus and ear infection at that time. However, the MRI would definitely help rule out other pathology. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.